# SDR DLM90040565

- Difficulty date: June 16, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 24,821 hours, 13,077 cycles
- Engine: Iae V2528D5
- Engine time: 22,938 hours, 12,043 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 3000 FT RT ENGINE FIRE DETECTOR FAULT MESSAGE ILLUM IT STAYED ON FOR APPROX 1 MIN AND THEN WENT OUT.  FIRE DET FAULT MESSAGE CAME ON WITH RT ENG B-LOOP LIGHT.  LIGHT INTERMITTENT CAME ON AND OFF WITH WITH -B- LOOP.  PERFORM FAULT TEST PER T/S MANUAL.  NO FAULTS.  SELECTED -A- LOOP AND PERFORM FIRE DETECTOR TEST.  TEST GOOD.  FWD THE RT ENGINE -B- LOOP TO MCO AND PLAC INOP PER MEL 26-11-01.
